Notre Dame Journal of Formal Logic

Post's functional completeness theorem.

Norman M. Martin and Francis Jeffry Pelletier

Full-text: Open access

Article information

Source
Notre Dame J. Formal Logic Volume 31, Number 3 (1990), 462-475.

Dates
First available in Project Euclid: 27 August 2004

Permanent link to this document
http://projecteuclid.org/euclid.ndjfl/1093635508

Zentralblatt MATH identifier
0745.03007

Mathematical Reviews number (MathSciNet)
MR1072079

Digital Object Identifier
doi:10.1305/ndjfl/1093635508

Subjects
Primary: 03B05: Classical propositional logic
Secondary: 94C10: Switching theory, application of Boolean algebra; Boolean functions [See also 06E30]

Citation

Pelletier, Francis Jeffry; Martin, Norman M. Post's functional completeness theorem. Notre Dame Journal of Formal Logic 31 (1990), no. 3, 462--475. doi:10.1305/ndjfl/1093635508. http://projecteuclid.org/euclid.ndjfl/1093635508.


Export citation